Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Injective mappings and solvable vector fields

Full text
dos Santos Filho, Jose R. [1] ; Tavares, Joaquim [2]
Total Authors: 2
[1] Univ Fed Sao Carlos, Dept Matemat, BR-13565905 Sao Carlos, SP - Brazil
[2] Univ Fed Pernambuco, Dept Matemat, BR-50740540 Recife, PE - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Anais da Academia Brasileira de Ciências; v. 82, n. 3, p. 555-559, SEP 2010.
Web of Science Citations: 1

We establish a sufficient condition for injectivity in a class of mappings defined on open connected subsets of Rn , for arbitrary n. The result relates solvability of the appropriate vector fields with injectivity of the mapping and extends a result proved by the first author for n < 3 . Furthermore, we extend the result to connected paracompact smooth oriented manifolds and show that the convexity condition imposes strong topological restrictions on the manifold. (AU)

FAPESP's process: 07/08231-0 - Geometric theory of PDE and several complex variables
Grantee:Jorge Guillermo Hounie
Support type: Research Projects - Thematic Grants